# SDR SWIA200312142

- Difficulty date: June 19, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 23,532 hours, 33,475 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Damaged
- Location: Mlg Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR RETRACTION, LEFT MAIN FORWARD GEAR DOORS WOULD NOT CLOSE AFTER GEAR RETRACTED.  CLOSED AFTER GEAR WAS DOWN.  REPAIRED AND REPLACED PIN ON P1067 LANDING GEAR CONTROL.  PERFORMED SEVERAL GEAR SWINGS.  OPS CHECK GOOD.
